Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Classification of ternary extremal self-dual codes of length 28
HTML articles powered by AMS MathViewer

by Masaaki Harada, Akihiro Munemasa and Boris Venkov PDF
Math. Comp. 78 (2009), 1787-1796 Request permission

Abstract:

All $28$-dimensional unimodular lattices with minimum norm $3$ are known. Using this classification, we give a classification of ternary extremal self-dual codes of length $28$. Up to equivalence, there are 6,931 such codes.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 94B05, 11H71
  • Retrieve articles in all journals with MSC (2000): 94B05, 11H71
Additional Information
  • Masaaki Harada
  • Affiliation: Department of Mathematical Sciences, Yamagata University, Yamagata 990–8560, Japan
  • Akihiro Munemasa
  • Affiliation: Graduate School of Information Sciences, Tohoku University, Sendai 980–8579, Japan
  • Boris Venkov
  • Affiliation: Steklov Institute of Mathematics at St. Petersburg, St. Petersburg 191011, Russia
  • Received by editor(s): January 29, 2008
  • Received by editor(s) in revised form: June 9, 2008
  • Published electronically: October 24, 2008
  • Additional Notes: The work of the first and second authors was partially supported by the Sumitomo Foundation (Grant for Basic Science Research Projects, 050034).
  • © Copyright 2008 American Mathematical Society
  • Journal: Math. Comp. 78 (2009), 1787-1796
  • MSC (2000): Primary 94B05; Secondary 11H71
  • DOI: https://doi.org/10.1090/S0025-5718-08-02194-7
  • MathSciNet review: 2501075